Vol 10 No 2 (2005)

Published: 2005-06-30

Articles

The asymptotic aggregation problem and the macrodescription of high dimensional systems

G. R. Adilov, G. Tinaztepe
Abstract 192 | PDF Downloads 115 | DOI

Page 101-112

Nonlinear monotonization of the Babenko scheme for the quasi‐linear advection equation

T. A. Alexandrikova, M. P. Galanin
Abstract 198 | PDF Downloads 107 | DOI

Page 113-126

Page 127-140

Parallel algorithms for solution of nonlinear diffusion problems in image smoothing

R. Čiegis, A. Jakušev, A. Krylovas, O. Suboč
Abstract 207 | PDF Downloads 111 | DOI

Page 155-172

Page 173-190